COMPUTATION OF POLARIZED METRIZED GRAPH INVARIANTS BY USING DISCRETE LAPLACIAN MATRIX


Creative Commons License

Cinkir Z.

MATHEMATICS OF COMPUTATION, vol.84, no.296, pp.2953-2967, 2015 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 84 Issue: 296
  • Publication Date: 2015
  • Doi Number: 10.1090/mcom/2981
  • Journal Name: MATHEMATICS OF COMPUTATION
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2953-2967
  • Abdullah Gül University Affiliated: Yes

Abstract

Several invariants of polarized metrized graphs and their applications in Arithmetic Geometry have been studied recently. In this paper, we give fast algorithms to compute these invariants by expressing them in terms of the discrete Laplacian matrix and its pseudo inverse. The algorithm we give can be used for both symbolic and numerical computations. We present various examples to illustrate the implementation of these algorithms.